Moreau, J.J.
Proximité et dualité dans un espace hilbertien
Bulletin de la Société Mathématique de France, Tome 93 (1965) , p. 273-299
Zbl 0136.12101 | MR 34 #1829 | 16 citations dans Numdam
doi : 10.24033/bsmf.1625
URL stable : http://www.numdam.org/item?id=BSMF_1965__93__273_0

Bibliographie

[1] Berge (C.) et Ghouila-Houri (A.). - Programmes, jeux et réseaux de transport. - Paris, Dunod, 1962. MR 33 #1137 | Zbl 0111.17302

[2] Bishop (E.) and Phelps (R. R.). - The support functionals of a convex set, Convexity, p. 27-35. - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). MR 27 #4051 | Zbl 0149.08601

[3] Brøndsted (Arne). - Conjugate convex functions in topological vector spaces, Mat.-fys. Medd. Dansk. Vid. Selsk., t. 34, 1964, n° 2, 27 pages. MR 29 #3853 | Zbl 0119.10004

[4] Brøndsted (Arne) and Rockafellar (R. T.). - On the subdifferentiability of convex functions, Proc. Amer. math. Soc. (à paraître). Zbl 0141.11801

[5] Browder (Felix E.). - Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces (à paraître).

[6] Courant (R.) and Hilbert (D.). - Methods of mathematical physics, Vol. 1. - New York, Interscience Publishers, 1953. MR 16,426a | Zbl 0051.28802

[7] Diaz (Joaquin B.). - Upper and lower bounds for quadratic integrals and at a point for solutions of linear boundary value problems, Boundary problems in differential equations, Proceedings of a symposium conducted by the Mathematics Research Center [1959, Madison], p. 47-83. - Madison, The University of Wisconsin Press, 1960. Zbl 0107.31102

[8] Fenchel (Werner). - Convex cones, sets and functions. Lectures notes. - Princeton, Princeton University Press, 1953. Zbl 0053.12203

[9] Fenchel (Werner). - On conjugate convex functions, Canadian J. of Math., t. 1, 1949, p. 73-77. MR 10,435b | Zbl 0038.20902

[10] Mandelbrojt (Szolem). - Sur les fonctions convexes, C. R. Acad. Sc., t. 209, 1939, p. 977-978. JFM 65.1187.01 | MR 1,137b | Zbl 0024.30402

[11] Minty (George J.). - Monotone (nonlinear) operators in Hilbert space, Duke math. J., t. 29, 1962, p. 341-346. MR 29 #6319 | Zbl 0111.31202

[12] Minty (George J.). - On a « monotonicity » method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sc. U. S. A., t. 50, 1963, p. 1038-1041. Zbl 0124.07303

[13] Minty (George J.). - On the monotonicity of the gradient of a convex function, Pacific J. of Math., t. 14, 1964, p. 243-247. MR 29 #5125a | Zbl 0123.10601

[14] Minty (George J.). - On the solvability of nonlinear functional equations of « monotonic » type, Pacific J. of Math., t. 14, 1964, p. 249-255. MR 29 #5125b | Zbl 0128.11601

[15] Moreau (Jean-Jacques). - Décomposition orthogonale d'un espace hilbertien selon deux cônes mutuellement polaires, C. R. Acad. Sc., t. 255, 1962, p. 238-240. Zbl 0109.08105

[16] Moreau (Jean-Jacques). - Sur la naissance de la cavitation dans un fluide incompressible, Communication non publiée faite au Congrès international des Mathématiciens [1962, Stockholm].

[17] Moreau (Jean-Jacques). - Fonctions convexes en dualité, Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 1, 1962 (multigr.).

[18] Moreau (Jean-Jacques). - Fonctions convexes duales et points proximaux dans un espace hilbertien, C. R. Acad. Sc, t. 255, 1962, p. 2897-2899. MR 26 #1735 | Zbl 0118.10502

[19] Moreau (Jean-Jacques). - Propriétés des applications « prox », C. R. Acad. Sc., t. 256, 1963, p. 1069-1071. MR 26 #6734 | Zbl 0115.10802

[20] Moreau (Jean-Jacques). - Applications « prox », Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 2, 1963, 20 pages (multigr.).

[21] Moreau (Jean-Jacques). - Les liaisons unilatérales et le principe de Gauss, C. R. Acad. Sc., t. 256, 1963, p. 871-874. MR 30 #5527

[22] Moreau (Jean-Jacques). - Inf-convolution, Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 3, 1963, 48 pages (multigr.).

[23] Moreau (Jean-Jacques). - Inf-convolution des fonctions numériques sur un espace vectoriel, C. R. Acad. Sc., t. 256, 1963, p. 5047-5049. MR 27 #4102 | Zbl 0137.31303

[24] Moreau (Jean-Jacques). - Étude locale d'une fonctionnelle convexe, Séminaire de Mathématiques de la Faculté des Sciences de Montpellier, n° 5, 1963, 25 pages (multigr.).

[25] Moreau (Jean-Jacques). - Fonctionnelles sous-différentiables, C. R. Acad. Sc., t. 257, 1963, p. 4117-4119. MR 28 #1476 | Zbl 0137.31401

[26] Moreau (Jean-Jacques). - Sur la fonction polaire d'une fonction semi-continue supérieurement, C. R. Acad. Sc., t. 258, 1964, p. 1128-1130. Zbl 0144.30501

[27] Moreau (Jean-Jacques). - Sur la naissance de la cavitation dans une conduite, C. R. Acad. Sc., t. 259, 1964, p. 3948-3950. MR 30 #782 | Zbl 0129.19503

[28] Moreau (Jean-Jacques). - Semi-continuité du sous-gradient d'une fonctionnelle, C. R. Acad. Sc., t. 260, 1965, p. 1067-1070. Zbl 0136.12102

[29] Prager (William). - Elastic solids of limited compressibility, Actes du 9e Congrès international de Mécanique appliquée [1957, Bruxelles], Vol. 5, p. 205-211. - Bruxelles, Université de Bruxelles, 1958.

[30] Prager (William). - Unilateral constraints in mechanics of continua, Atti del Convegno Lagrangiano [1963, Torino], p. 181-191. - Torino, Accademia delle Scienze, 1964 (Atti della Accademia della Scienze di Torino, t. 98, 1963-1964, Supplemento). Zbl 0125.41301

[31] Prager (William). - On elastic, perfectly locking materials, IBM Research Papers R. Z. 122, 1964.

[32] Prager (W.) and Synge (J. L.). - Approximations in elasticity based on the concept of function space, Quarterly appl. Math., t. 5, 1947, p. 241-269. MR 10,81b | Zbl 0029.23505

[33] Rockafellar (R. T.). - Convex functions and dual extremum problems, Thèse Sc. math., Harvard University, 1963.

[34] Rockafellar (R. T.). - Duality theorems for convex functions, Bull. Amer. math. Soc., t. 70, 1964, p. 189-192. MR 29 #2711 | Zbl 0121.14803

[35] Synge (John L.). - The method of the hypercircle in function-space for boundary value problems, Proc. Royal Sc. London, Series A, t. 191, 1947, p. 447-467. MR 10,81c | Zbl 0029.05503

[36] Synge (John L.). - The hypercircle in mathematical physics. - Cambridge, Cambridge University Press, 1957. Zbl 0079.13802

[37] Zarantonello (Eduardo H.). - Solving functional equations by contractive averaging. - Madison, University of Wisconsin, 1960 (Mathematics Research Center U. S. Army, Technical Reports n° 160).

[38] Zarantonello (Eduardo H.). - The closure of the numerical range contains the spectrum. - Lawrence, University of Kansas, 1964 (University of Kansas, Department of Mathematics, Technical Reports n° 7).

[39] Zarantonello (Eduardo H.). - The closure of the numerical range contains the spectrum, Bull. Amer. math. Soc., t. 70, 1964, p. 781-787. MR 30 #3389 | Zbl 0137.32501